# SDR AALA201708159032

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 5,952 hours, 2,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN BY LEFT REAR DOOR IS FALLING OFF.  REPLACED THE LEFT ENTRY DOOR EXIT SIGN IDENTIFIER LIGHT ASSEMBLY AND OPS TEST OK IAW AMM 33-51-00.
